Alert archive / Nebraska / Freeze Warnings in 2016
Freeze Warning 2, NWS North Platte, NE
NWS North Platte, NE issued this freeze warning at Oct 6, 2016, 2:17 AM MDT for 9 counties in Nebraska. It took effect at Oct 7, 2016, 12:00 AM MDT. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 6, 2016, 2:17 AM MDT (08:17 UTC)
- In effect from
- Oct 7, 2016, 12:00 AM MDT
- Expired
- Oct 7, 2016, 9:00 AM MDT
- In force
- 9 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Cherry County, NE, Deuel County, NE, Garden County, NE, Grant County, NE, Hooker County, NE, Keith County, NE, McPherson County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 97 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 8:39 AM MDT | SNOW 2 | 4 N Valentine, NE | STORM TOTAL OF 2.0 INCHES OF SNOW WITH A LIQUID PRECIPITATION OF 0.94 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 2634 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
874 WWUS73 KLBF 060817 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 317 AM CDT THU OCT 6 2016 .VERY COOL CANADIAN AIR WILL MOVE INTO WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT PRODUCING FREEZING TEMPERATURES AND WIDESPREAD FROST BY MORNING. NEZ004-022>024-035-036-056-057-094-062230- /O.NEW.KLBF.FZ.W.0002.161007T0600Z-161007T1500Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... LEWELLEN...HYANNIS...MULLEN...ARTHUR...TRYON...RINGGOLD... CHAPPELL...BIG SPRINGS...OGALLALA...PAXTON...CODY...ELI... MERRIMAN...KILGORE 317 AM CDT THU OCT 6 2016 /217 AM MDT THU OCT 6 2016/ ...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ FRIDAY. * TEMPERATURE: FALLING BELOW 32 DEGREES BY MIDNIGHT WITH LOWS IN THE MID 20S TO UPPER 20S BY MORNING. * IMPACTS: THIS WILL BE A KILLING FREEZE AND MARK THE END OF THE GROWING SEASON FOR CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ005-006-008>010-025>029-037-038-058-059-069>071-062230- /O.NEW.KLBF.FR.Y.0006.161007T0600Z-161007T1500Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-PERKINS-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...ROSE...ONEILL...ATKINSON...THEDFORD...HALSEY... DUNNING...PURDUM...BREWSTER...TAYLOR...BURWELL...BARTLETT... ERICSON...STAPLETON...BROKEN BOW...GRANT...NORTH PLATTE... CHAMPION...ENDERS...IMPERIAL...WAUNETA...HAYES CENTER...CURTIS... EUSTIS...MAYWOOD 317 AM CDT THU OCT 6 2016 /217 AM MDT THU OCT 6 2016/ ...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ FRIDAY. * TEMPERATURE: FALLING TO 29 TO 32 DEGREES BY MORNING. * IMPACTS: WIDESPREAD FROST IS EXPECTED IN MOST AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
767 WWUS73 KLBF 062009 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 309 PM CDT THU OCT 6 2016 .VERY COOL CANADIAN AIR WILL MOVE INTO WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT PRODUCING FREEZING TEMPERATURES AND WIDESPREAD FROST BY MORNING. NEZ004-022>024-035-036-056-057-094-071500- /O.CON.KLBF.FZ.W.0002.161007T0600Z-161007T1500Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... LEWELLEN...HYANNIS...MULLEN...ARTHUR...TRYON...RINGGOLD... CHAPPELL...BIG SPRINGS...OGALLALA...PAXTON...CODY...ELI... MERRIMAN...KILGORE 309 PM CDT THU OCT 6 2016 /209 PM MDT THU OCT 6 2016/ ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ FRIDAY... * TEMPERATURE: FALLING BELOW 32 DEGREES BY LATE EVENING WITH LOWS IN THE MID 20S TO UPPER 20S BY MORNING. * IMPACTS: THIS WILL BE A KILLING FREEZE AND MARK THE END OF THE GROWING SEASON FOR CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ007-071500- /O.EXA.KLBF.FR.Y.0006.161007T0600Z-161007T1500Z/ BOYD- INCLUDING THE CITIES OF...SPENCER...BUTTE...LYNCH 309 PM CDT THU OCT 6 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY. * TEMPERATURE: FALLING TO 31 TO 34 DEGREES BY MORNING. * IMPACTS: WIDESPREAD FROST IS EXPECTED IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NEZ005-006-008>010-025>029-037-038-058-059-069>071-071500- /O.CON.KLBF.FR.Y.0006.161007T0600Z-161007T1500Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-PERKINS-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...ROSE...ONEILL...ATKINSON...THEDFORD...HALSEY... DUNNING...PURDUM...BREWSTER...TAYLOR...BURWELL...BARTLETT... ERICSON...STAPLETON...BROKEN BOW...GRANT...NORTH PLATTE... CHAMPION...ENDERS...IMPERIAL...WAUNETA...HAYES CENTER...CURTIS... EUSTIS...MAYWOOD 309 PM CDT THU OCT 6 2016 /209 PM MDT THU OCT 6 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ FRIDAY... * TEMPERATURE: FALLING TO 28 TO 32 DEGREES BY MORNING. * IMPACTS: WIDESPREAD FROST IS EXPECTED IN MOST AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ET
997 WWUS73 KLBF 070839 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 AM CDT FRI OCT 7 2016 NEZ004-022>024-035-036-056-057-094-071500- /O.CON.KLBF.FZ.W.0002.000000T0000Z-161007T1500Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... LEWELLEN...HYANNIS...MULLEN...ARTHUR...TRYON...RINGGOLD... CHAPPELL...BIG SPRINGS...OGALLALA...PAXTON...CODY...ELI... MERRIMAN...KILGORE 339 AM CDT FRI OCT 7 2016 /239 AM MDT FRI OCT 7 2016/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING. * IMPACTS: THIS WILL BE A KILLING FREEZE AND MARK THE END OF THE GROWING SEASON FOR CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ005>010-025>029-037-038-058-059-069>071-071500- /O.CON.KLBF.FR.Y.0006.000000T0000Z-161007T1500Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-PERKINS-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... BUTTE...LYNCH...AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON... THEDFORD...HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR... BURWELL...BARTLETT...ERICSON...STAPLETON...BROKEN BOW...GRANT... NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA... HAYES CENTER...CURTIS...EUSTIS...MAYWOOD 339 AM CDT FRI OCT 7 2016 /239 AM MDT FRI OCT 7 2016/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING. * IMPACTS: WIDESPREAD FROST IS EXPECTED IN MOST AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
055 WWUS73 KLBF 071509 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1009 AM CDT FRI OCT 7 2016 ...FREEZE WARNINGS AND FROST ADVISORIES HAVE BEEN ALLOWED TO EXPIRE... .TEMPERATURES HAVE WARMED EARLY THIS MORNING ABOVE THE FREEZING MARK IN MOST LOCATIONS...THEREFORE...THE FREEZE WARNING AND FROST ADVISORY HAVE BEEN ALLOWED TO EXPIRE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. NEZ004-022>024-035-036-056-057-094-071615- /O.EXP.KLBF.FZ.W.0002.000000T0000Z-161007T1500Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... LEWELLEN...HYANNIS...MULLEN...ARTHUR...TRYON...RINGGOLD... CHAPPELL...BIG SPRINGS...OGALLALA...PAXTON...CODY...ELI... MERRIMAN...KILGORE 1009 AM CDT FRI OCT 7 2016 /909 AM MDT FRI OCT 7 2016/ ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE WARMED EARLY THIS MORNING ABOVE THE FREEZING MARK IN MOST LOCATIONS...THEREFORE...THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE.. $$ NEZ005>010-025>029-037-038-058-059-069>071-071615- /O.EXP.KLBF.FR.Y.0006.000000T0000Z-161007T1500Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-PERKINS-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... BUTTE...LYNCH...AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON... THEDFORD...HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR... BURWELL...BARTLETT...ERICSON...STAPLETON...BROKEN BOW...GRANT... NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA... HAYES CENTER...CURTIS...EUSTIS...MAYWOOD 1009 AM CDT FRI OCT 7 2016 /909 AM MDT FRI OCT 7 2016/ ...FROST ADVISORY HAS EXPIRED... TEMPERATURES HAVE WARMED EARLY THIS MORNING ABOVE THE FREEZING MARK IN MOST LOCATIONS...THEREFORE...THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE.. $$ MOLDAN
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this freeze warning went out at Oct 5, 10:42 PM MDT, 3 hours 35 minutes earlier.
Area forecast discussion, Oct 5, 10:42 PM MDT, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1142 PM CDT Wed Oct 5 2016 .SHORT TERM...(This evening through Thursday) Issued at 418 PM CDT Wed Oct 5 2016 The overall synoptic pattern is characterized by broad cyclonic flow over the western half of the country with a ridge parked over the east. A closed low is lifting northeast along Canadian border into far southern Manitoba/Saskatchewan, while the next trough digs south into the Great Basin. At the surface southerly winds are developing over the Sandhills in response to the deepening of a inverted trough stretching northeast from the front range. Temperatures as of 2 PM CDT range from the lower 60s over northwest Nebraska to the upper 60s over far southwest Nebraska. Elsewhere mid 60s prevail. The aforementioned shortwave will cross the central Rockies and begin lifting northeast across the high plains overnight. Aided by a strong mid level jet, the models depict the development of a good FGEN band from our southern/central panhandle counties northeast through the northwest Sandhills. At least initially, moisture is lacking in both the mid and lower levels. The forecast for tonight is based off the belief that it will take some time to saturate before precipitation is realized. Thus outside of a slight chance mention, POPs were held in check through 09z. Between 09-12z upright convection dominates within the FGEN when omega increases significantly in the DGZ. It is at this point when rain and/or rain snow mix should begin across our western and northwest zones. H925 temperatures from 09-12z are cooling but do not favor the changeover. It'll take some dynamic help from the developing intense band of snow to get even a mix of snow and rain. So no accumulations are forecast overnight. The low temperature forecast is derived from a blend of the CONSALL with numerical guidance and the previous forecast. This blend would suggest lower 40s over much of the CWA, save locations north and west of a KVTN to KTIF to Crescent Lake line where mid to upper 30s are forecast. Where temperatures support frost tonight are locations where a mix of snow is in the forecast, so it was determined that frost headlines were not needed. .LONG TERM...(Thursday night through Wednesday) Issued at 418 PM CDT Wed Oct 5 2016 The forecast focus in the mid range will be precipitation chances and the threat for snow in the northwestern CWA Thursday morning and Thursday afternoon. Aloft, a nice mid level trough of low pressure, will push east across Wyoming and northern Colorado. East of the approaching trough, a strong area of mid level frontogenesis will set up across the western sandhills, the northeastern Nebraska panhandle and portions of north central Nebraska Thursday morning. Precipitation aloft will begin overnight tonight and with top down saturation, increase in intensity Thursday morning. The latest NAM12, GFS and Canadian solutions from this morning are in good agreement with the location of the mid level frontogenesis band of pcpn on Thursday. This favors the best precipitation chances extending from the east central panhandle into Cherry county. Cross sections taken across the band indicate strong upright lift through the dendritic layer, peaking in the 12z to 21z time frame Thursday. The GFS solution is slightly weaker and more tilted with its lift profile. None the less, both models do develop a short duration of moderate to heavy precipitation intensity during the period. With this in mind, confidence exists to increase pops in these areas for Thursday. In addition to pops, precipitation type is problematic with this forecast. A decent cold front will push into northern Nebraska overnight into early Thursday morning. Temperature profiles and bufkit sounding data indicate an airmass cool enough to support snow. Given the degree of strong lift expected with this fronto band of precipitation, the threat for snow seems plausible attm. Based on cross section temperature profiles, the threat for snow will be greatest from 12z through 18z Thursday. That being said, have inserted in a mention of all snow for portions of the western sandhills and northwestern Nebraska. I have kept accumulations very light however since they will be highly dependent on snowfall rates so accumulations will be tied where the highest precipitation intensities are expected. Also, ground temperatures in the western sandhills and northwestern Nebraska are very warm with 4 inch soil temps in the mid 50s as of yesterday. After Thursday, precipitation will quickly move east of the area, with clearing skies expected Thursday night. High pressure will fill in behind the exiting trough Friday morning. Overnight lows will reach the upper 20s in the west effectively ending the growing season west of highway 83 and north of interstate 80. Elsewhere, readings will bottom out in the lower 30s, with areas of frost expected. After a cold start Friday morning, seasonal temperatures and dry conditions are expected across the central CONUS over the next several days as a zonal pattern sets in across the region. Highs will be in the mid 70s while lows will be in the upper 30s to lower 40s. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1135 PM CDT Wed Oct 5 2016 VFR category conditions prevail across all of western and north central NE at the present time with high-end VFR ceilings across western NE based on latest satellite and sfc plot. Upstream, similar ceilings are present. Main concerns in the aviation period deal with the approaching system aloft with impacts to ceilings and visibility expected late tonight-Thursday. Clouds will continue to spread into the forecast area from the southwest. Clouds are expected to lower in the early morning hours with sub- VFR ceilings spreading from southwest NE to north central NE approx 4 AM-10 AM CDT with predominantly MVFR ceilings expected. There remains a concern that ceilings could degrade to IFR at locations, as hinted by some guidance. We will need to monitor and adjust if necessary at KLBF and KVTN. Visibilities will see a reduction attributable to precipitation. Of which, most areas will see all rain except for in portions of northwest NE. Wherein northwest NE will see a RASN mix changing to all snow then changing over to rain mid-late morning. Best chances for snow will be in western Cherry, Garden, and southeast Sheridan counties. Current thinking based on latest guidance points to northwest NE seeing the greatest precipitation amounts with less amounts towards central NE. Much of the forecast area will see modest winds develop in the mid-late morning with wind gusts near 20 kts at times. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Jacobs LONG TERM...Buttler AVIATION...ET
Hazardous weather outlook, Oct 5, 1:51 PM MDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 251 PM CDT WED OCT 5 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-062000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 251 PM CDT WED OCT 5 2016 /151 PM MDT WED OCT 5 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. MINOR RIVER FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER NEAR NORTH PLATTE THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A MIX OF RAIN AND SNOW WILL BE POSSIBLE THURSDAY MORNING ACROSS NORTHWEST NEBRASKA...GENERALLY NORTH AND WEST OF A LINE FROM CRESCENT LAKE NATIONAL WILDLIFE REFUGE...TO HYANNIS TO MERRIMAN. SNOW ACCUMULATIONS ARE UNCERTAIN AT THIS TIME...BUT AN INCH OR TWO ACCUMULATION ON GRASSY SURFACES ARE POSSIBLE. MUCH OF THE OUTLOOK AREA WILL SEE LOW TEMPERATURES THURSDAY NIGHT INTO FRIDAY MORNING IN THE UPPER 20S TO LOWER 30S. A WIDESPREAD FROST OR FREEZE IS LIKELY WITH PORTIONS OF THE PANHANDLE AND THE WESTERN SANDHILLS POSSIBLY SEEING THE FIRST HARD FREEZE OF THE SEASON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) SJACOBS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 2:17 AM MDT | Frost Advisory | LBF | Blaine, Boyd, Brown, Chase, Cherry, Custer and 12 more | 31 hr |
Nearby
Freeze Warnings in Nebraska, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.